# SDR AALA20090423TUL38

- Difficulty date: April 9, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,036 hours, 31,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 76378133
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 7R CRACKED AT STATION 200.  REPLACED CRACKED LONGERON WITH NEW LONGERON PER SRM 53-02-00 FIGURE 18.
